CureZone   Log On   Join
new mediction and side effects
 
simpleruth Views: 1,852
Published: 17 years ago
 

new mediction and side effects


I have been recently swithed from Prednisdone to sulfazine, and am having so many side effects from it. I wake up with a hangover feeling, getting really bad headaches, nauses. I am going to call my doctor today and see if she wants me to stop taking it. I just can't stand feeling this way. And I just don't know what other medication they can put me on for UC. Any suggestions? On the predinidone, it didn't help, all it did is put so much weight on me. I would appreciate any suggestion? I see my GI on Monday, maybe he has something else in mind for me to try. I just can't live the rest of my life in so much pain and diarhea. The pain is excrutiating.
Ruth
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.250 sec, (1)